# SDR GTIA030217

- Difficulty date: February 19, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORRODED WEB LONGERON 18L BETWEEN STATION 1079 AND 1098 UPPER CEILING AFT CARGO PIT.  REMOVED DAMAGED WEB FROM STATION 1055 TO 1098.  FOUND MORE CORROSION AT STATION 1022.  OBTAINED MEMBRANE (WEB) FROM STOCK ROOM, LOCATED AND DRILLED MEMBRANE.  INSTALLED NEW WEB.  (M)
